Previous |  Up |  Next


[1] BATES P. W., WARD Y. R.: Periodic solutions of higher order systems. Pacif. J. Math., 84 (1979), 275-282. MR 0568650 | Zbl 0424.34042
[2] GAINES R. E., MAWHIN J. L.: Coincidence Degree and Nonlinear Differential Equations. Springeг-Verlag, Berlin-Heidelberg-New York, 1977. MR 0637067 | Zbl 0339.47031
[3] GEGELIA G. T.: On boundaгy problems of the periodic type for oгdinary diffeгential equations. (Russian). Trudy IPM, Tbilisi, 17 (1986), 60-93. MR 0853274
[4] KIBENKO A. V., KIPNIS A. A.: On peгiodic solutions of nonlinear differential equations of the Зrd order. (Russian). Priklad. anal., Voronež, (1979), 70-72.
[5] KIGURADZE I. T., PŮŽA B.: On some boundary value pгoblems foг ordinaгy diffeгential systems. (Russian). Diff. Ur., 12 (1976), 2139-2148.
[6] MAWHIN J. L.: Topological Degгee Methods in Nonlinear Boundaгy Value Problems. AMS, Providence, Rhode Island, 1979.
[7] RACHŮNKOVÁ I.: The first kind peгiodic solutions of differential equations of the second oгdeг. Math. Slovaca, 39 (1989), 407-415. MR 1094763
Partner of
EuDML logo